# SDR CALA2017123004693

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 106,355 hours, 16,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Damaged
- Location: Row 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 21 CENTER HAS DAMAGE.  REPLACED THE POWER SUPPLY AND LIGHT . CHECKED OK.
